International Journal of Mathematics and Mathematical Sciences

International Journal of Mathematics and Mathematical Sciences / 2001 / Article

Open Access

Volume 25 |Article ID 718108 | https://doi.org/10.1155/S016117120100103X

George Szeto, Lianyong Xue, "On certain classes of Galois extensions of rings", International Journal of Mathematics and Mathematical Sciences, vol. 25, Article ID 718108, 7 pages, 2001. https://doi.org/10.1155/S016117120100103X

On certain classes of Galois extensions of rings

Received26 Jun 1998

Abstract

Relations between the following classes of Galois extensions are given: (1) centrally projective Galois extensions (CP-Galois extensions), (2) faithfully Galois extensions, and (3) H-separable Galois extensions. Moreover, it is shown that the intersection of the class of CP-Galois extensions and the class of faithfully Galois extensions is the class of Azumaya Galois extensions.

Copyright © 2001 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views76
Downloads357
Citations